Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 8, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jan 9, 2008, 2:43 AM EST for Crawford County, Erie County, Pennsylvania. It was in force for 92 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 9, 2008, 2:43 AM EST (07:43 UTC)
- Expired
- Jan 9, 2008, 4:15 AM EST
- In force
- 92 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, PA, Erie County, PA
The radar
The Buffalo radar (KBUF), 153 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 9, 3:15 AM EST | TSTM WND GST 63 | Erie, PA | 63 MPH GUST MEASURED. |
| Jan 9, 3:20 AM EST | TSTM WND GST 65 | Erie, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 9, 12:53 AM EST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 090744
SVRCLE
PAC039-049-090915-
/O.NEW.KCLE.SV.W.0008.080109T0743Z-080109T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
243 AM EST WED JAN 9 2008
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA...
THIS INCLUDES THE CITY OF MEADVILLE...
ERIE COUNTY IN NORTHWEST PENNSYLVANIA...
THIS INCLUDES THE CITY OF ERIE...
* UNTIL 415 AM EST
* AT 236 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 23 MILES WEST OF LINESVILLE TO 39 MILES SOUTHWEST OF
LINESVILLE...OR ALONG A LINE EXTENDING FROM JEFFERSON TO WARREN...
AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALBION...GIRARD...EDINBORO...CAMBRIDGE SPRINGS...WATERFORD...UNION
CITY...NORTH EAST...SPARTANSBURG...TITUSVILLE AND CORRY
LAT...LON 4161 7965 4162 7982 4148 8001 4148 8052
4199 8053 4210 8019 4218 8010 4215 8007
4216 8004 4222 7993 4227 7976 4200 7976
4199 7961 4162 7961
TIME...MOT...LOC 0743Z 271DEG 38KT 4170 8076 4120 8077
$$
LOMBARDY1 follow-up statement
000
WWUS51 KCLE 090833
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
330 AM EST WED JAN 9 2008
PAC039-049-090915-
/O.CON.KCLE.SV.W.0008.000000T0000Z-080109T0915Z/
CRAWFORD PA-ERIE PA-
330 AM EST WED JAN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EST
FOR ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...
AT 323 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH EAST IN ERIE COUNTY TO SOUTH OF
MEADVILLE...MOVING EAST AT 40 MPH.
WINDS GUSTS TO AROUND 55 MPH HAVE BEEN REPORTED IN MEADVILLE AND
ERIE WITH THIS LINE OF STORMS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
CITY...CORRY...SPARTANSBURG AND TITUSVILLE
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EST
WEDNESDAY MORNING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4161 7965 4162 7982 4148 8001 4148 8052
4199 8053 4210 8019 4218 8010 4215 8007
4216 8004 4222 7993 4227 7976 4200 7976
4199 7961 4162 7961
TIME...MOT...LOC 0830Z 271DEG 38KT 4219 7978 4156 8002
$$
KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 11:57 PM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Jan 8, 11:57 PM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1157 PM EST TUE JAN 8 2008
.SYNOPSIS...
LOW PRESSURE OVER MICHIGAN WILL MOVE INTO QUEBEC ON WEDNESDAY. A COLD
FRONT EXTENDING FROM THE LOW WILL MOVE ACROSS THE REGION TONIGHT.
HIGH PRESSURE WILL MOVE NORTHEAST INTO THE OHIO VALLEY WEDNESDAY
INTO WEDNESDAY NIGHT. ANOTHER LOW PRESSURE WILL MOVE NORTHEAST
THROUGH THE LOWER GREAT LAKES LATE THURSDAY NIGHT AND EARLY FRIDAY
BRINGING ANOTHER COLD FRONT ACROSS THE AREA.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
COLD FRONT KNOCKING ON OUT WESTERN DOOR AT THIS TIME. MODERATE TO
HEAVY RAIN CONTINUES TO MOVE NORTHEAST ACROSS THE AREA THIS
EVENING PRODUCING RAINFALL RATES OF ABOUT A HALF AN INCH AN HOUR
AT TIMES. FLOOD ADVISORIES HAVE BEEN ISSUED FOR CRAWFORD COUNTY
OHIO AND MARION COUNTY TO ACCOUNT FOR SOME MINOR NUISANCE
FLOODING. ADDITIONAL RAINFALL AMOUNTS OF BETWEEN ONE HALF AND
THREE QUARTERS OF AN INCH OF RAIN CAN BE EXPECTED ACROSS THE
CENTRAL AND WESTERN AREAS OF THE FORECAST AREAS. EXTREME EAST WILL
SEE UP TO A HALF AN INCH.
WINDS CONTINUE TO BE GUSTY ACROSS THE AREA BUT APPEAR THEY WILL
DIMINISH JUST BEFORE FRONT PASSES THROUGH THE AREA. THE WINDS WILL
THEN PICK BACK UP AGAIN AFTER THE FRONT PASSES THROUGH. SO...WILL
CONTINUE WITH THE WIND ADVISORIES WHERE THEY ARE ALREADY POSTED.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
LINGERING SHOWERS IN THE EAST SHOULD END QUICKLY DURING THE
MORNING...THEN HIGH PRESSURE BEGINS TO BUILD IN. GUSTY WINDS TO
AROUND 45KTS STILL LIKELY IN THE MORNING IN THE COLD ADVECTION
BEHIND THE FRONT SO WILL KEEP THE ADVISORY GOING IN THE EAST AT
LEAST THROUGH NOON. WEAK RIDGE MOVES ACROSS WEDNESDAY NIGHT AND
THE WEATHER SHOULD BE DRY WEDNESDAY NIGHT AND EARLY THURSDAY.
BRING SOME RAIN BACK INTO THE AREA THURSDAY AFTERNOON IN ADVANCE
OF ANOTHER LOW. NAM...GFS AND ECMWF DIFFER ON THE LOCATION OF THE
LOW...GENERALLY FROM NE OHIO TO JUST NORTH OF LAKE ERIE. ANY OF
THE SOLUTIONS WOULD INDICATE THAT WESTERN AREAS COULD MIX WITH
SNOW LATE THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
GENTLE CHANGE TO A COLDER PATTERN CONTINUES FROM FRIDAY THROUGH
THE WEEKEND AS LONG WAVE TROUGH BECOMES MORE ESTABLISHED ACROSS
MUCH OF THE EASTERN TWO THIRDS OF THE COUNTRY. FRIDAY WILL FEATURE
THE LEFTOVERS FROM THURSDAY NIGHT/S SYSTEM. WRAP AROUND MOISTURE
AND A SECONDARY TROUGH ROTATING THROUGH WILL KEEP THE POPS AT
CHANCE TO LIKELY. MARGINAL TEMPS FOR LAKE EFFECT. WEST FLOW WOULD
PLACE INLAND PA IN THE BEST SPOT. TRANSITION TO/MIX WITH SNOW
SHOWERS AS COLDER AIR WORKS IN. THIS COLD AIR ADVECTION WILL MAKE
FORECAST HIGHS AROUND 40 LOW CONFIDENCE AND COULD VARY BY SEVERAL
DEGREES.
HIGH PRESSURE NUDGES SOUTHWARD FROM CANADA GOING INTO THE WEEKEND
AND ADDITIONAL ENERGY DIGS INTO THE MEAN TROUGH LATE IN THE
WEEKEND. THIS DEVELOPS A LOW ACROSS THE SOUTHEAST U.S. MOST OF THE
GUIDANCE SHOWS AN INVERTED TROUGH EXTENDING OUR WAY...WITH THE 12Z
GFS ACTUALLY DEVELOPING A SFC LOW. HAVE KEPT CLOSER TO THE MAJORITY
OF THE GUIDANCE INCLUDING THE ENSEMBLES AND KEPT PRECIP CHANCES AT
THE CHANCE LEVEL. UNCERTAINTIES GREAT TOWARD TUESDAY WITH DIFFERENT
SOLUTIONS REGARDING HOW FAST THE NEXT SYSTEM SCOOTS ACROSS THE
NORTHERN PLAINS...BUT LEANING TOWARD HIGH PRESSURE/FAIR WEATHER FOR
NOW. TEMPS FRIDAY THROUGH THE WEEKEND...SEASONABLE.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
COLD FRONT CROSSING FAR WESTERN OHIO AND MOVG ENE ABOUT 50 KNOTS.
WIND SHIFT AND STRONG WIND GUSTS WILL ACCOMPANY FRONT AS IT
CROSSES TAF SITES EARLY THIS MORNING. WILL ALREADY BE THROUGH TOL
FDY AND MFD BY 06Z AND ONLY TAKE 2-3 HOURS TO CLEAR EASTERN SITES.
THUNDER POSSIBLE BUT WOULD BE AT MOST A RUMBLE OR THUNDER OR A
QUICK FLASH AT ANY ONE SITE AND WILL LEAVE OUT OF TAFS UNLESS
SOMETHING MORE IMPRESSIVE DEVELOPS. LOWER CLOUDS WILL WRAP BACK
ACROSS THE AREA WITHIN AN HOUR OR TWO OF FROPA. WINDS WILL KEEP
UP INTO THE MORNING HOURS AS GRADIENT AND PRESSURE RISES ARE AT
THE MAXIMUM THEN GRADUALLY DIMINISH WED AFTRN. PLENTY OF DRY AIR
AND SUBSIDENCE WILL SPREAD IN WEDNESDAY AND CLEARING SHOULD SPREAD
FROM WEST TO EAST MORNING AND MIDDAY.
OUTLOOK...DEVELOPING SYSTEM FROM THE MIDWEST WILL EVENTUALLY MERGE
WITH A GULF MOISTURE AND WARM ADVECTION LATER THURSDAY AND
THURSDAY NIGHT. MVFR AND EVENTUALLY IFR CEILINGS WILL LIKELY
DEVELOP AND REDUCED VSBY WILL OCCUR DURING RAIN. MVFR CEILINGS MAY
LINGER THROUGH THE WEEKEND AS TROUGH DEEPENS ALOFT ALTHOUGH VSBY
SHOULD BE MAINLY VFR AS MOST OF THE PRECIPITATION WILL END.
&&
.MARINE...
LOW PRESSURE STILL WEST OF THE FORECAST AREA AND STILL FORECAST
TO MOVE THROUGH CENTRAL MICHIGAN TONIGHT. WINDS REMAIN OUT OF THE
SOUTH AT THE MOMENT BUT WILL GRADUALLY BECOME SOUTHWESTERLY
OVERNIGHT. AS EXPECTED...HAVENT SEEN GALES ON THE LAKE YET SINCE
ITS HARD TO MIX DOWN WINDS IN A WARM-ADVECTION REGIME BUT COLD
FRONTAL PASSAGE WILL ALLOW FOR MIXING AFTER MIDNIGHT. DUE TO HIGH
WINDS...WILL ALSO BE ISSUING A LOW WATER ADVISORY FOR THE WESTERN BASIN
AS IT APPEARS THAT LEVELS WILL DROP BELOW THE CRITICAL MARK EARLY
WEDNESDAY MORNING. WINDS WILL GRADUALLY TAPER OFF WEDNESDAY
EVENING AS A RIDGE MOVES OVER LAKE ERIE.
ANOTHER AREA OF LOW PRESSURE WILL MOVE THROUGH SOUTHERN LOWER
MICHIGAN EARLY FRIDAY MORNING AND DRAG A COLD FRONT ACROSS LAKE
ERIE. COULD SEE WINDS GET CLOSE TO GALES BUT WILL CAP AT 30 KNOTS AT
THIS POINT DUE TO SOME UNCERTAINTY IN THE EXACT TRACK OF THE LOW. A
TROUGH WILL REMAIN ACROSS THE LAKE THROUGH SATURDAY BEFORE A WEAK
RIDGE BUILDS OVER THE LAKE SATURDAY NIGHT. COULD SEE ANOTHER LOW
APPROACH LAKE ERIE LATE SUNDAY BUT AT THIS POINT IT APPEARS THE LOW
WILL REMAIN WELL SOUTH OF THE LAKE AND HAVE A MINIMAL IMPACT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 12 PM EST WEDNESDAY FOR OHZ010>014-020>023-
031>033-038-089.
WIND ADVISORY UNTIL 7 AM EST WEDNESDAY FOR OHZ003-006>009-
017>019-027>030-036-037-047.
PA...WIND ADVISORY UNTIL 12 PM EST WEDNESDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 4 PM EST WEDNESDAY FOR LEZ061-142>149-
162>169.
LOW WATER ADVISORY FROM 4 AM TO 4 PM EST WEDNESDAY FOR
LEZ142>144-162>164.
&&
SYNOPSIS...RANDEL
NEAR TERM...LOMBARDY
SHORT TERM...RANDEL
LONG TERM...OUDEMAN
AVIATION...KOSARIK
MARINE...LEINSHazardous weather outlook, Jan 9, 12:54 AM EST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1254 AM EST WED JAN 9 2008 LEZ061-145-165>169-100600- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1254 AM EST WED JAN 9 2008 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-100600- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1254 AM EST WED JAN 9 2008 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...LOW WATER ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING LOW WATER ADVISORY .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ146>149-100600- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1254 AM EST WED JAN 9 2008 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 13 IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH GALE WARNING .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010>014-020>023-031>033-038-089-PAZ001>003-100600- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1254 AM EST WED JAN 9 2008 ...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...SEVERE THUNDERSTORM WATCH 13 IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027-028-036-100600- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION- 1254 AM EST WED JAN 9 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ029-030-037-047-100600- RICHLAND-ASHLAND-MORROW-KNOX- 1254 AM EST WED JAN 9 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SEVERE THUNDERSTORM WATCH 13 IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 8, 10:49 PM EST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1049 PM EST TUE JAN 8 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-090600- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1049 PM EST TUE JAN 8 2008 ...GUSTY WINDS AND RAIN WILL CONTINUE... A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST ACROSS THE AREA CAUSING GUSTY WINDS AS HIGH AS 50 MPH AT TIMES. THE COLD FRONT IS EXPECTED TO BE ON A LINE FROM TOLEDO TO FINDLAY BY 1130 PM AND TO A LINE FROM CLEVELAND TO MANSFIELD BY 1 AM IN THE MORNING AND FINALLY TO ERIE AND YOUNGSTOWN BY 3 AM. LOCALLY HEAVY DOWNPOURS CAN BE EXPECTED IN THE MODERATE TO HEAVY RAIN THAT WILL CONTINUE OVER THE AREA THROUGH AT LEAST 3 AM IN THE MORNING. THUNDERSTORMS WILL ALSO BE EMBEDDED IN THE SHOWERS AND THE THUNDERSTORMS COULD PRODUCE GUSTY WINDS TO 50 MPH AS THEY MOVE THROUGH THE AREA. RAINFALL RATES OF UP TO A HALF AN INCH AN HOUR CAN ALSO BE EXPECTED WITH THE HEAVIEST DOWNPOURS. PONDING OF WATER IS LIKELY ON ROADWAYS WHERE THERE IS POOR DRAINAGE. BE ON THE LOOKOUT FOR THE HIGH WATER AREAS WHILE TRAVELING OVERNIGHT TO AVOID HYDROPLANING. SMALL STREAMS AND CREEKS WILL LIKELY REACH BANK FULL OVERNIGHT WITH SOME MINOR FLOODING POSSIBLE...ESPECIALLY IN THE AREAS WHERE THE HEAVIEST RAINFALL OCCURRED. STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS WEATHER SITUATION. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 3:41 AM EST | High Wind Warning | CLE | Crawford, Erie | 6 hr |
| Jan 9, 9:29 AM EST | Wind Advisory | CLE | Crawford, Erie | 4 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.